Showing all 5 results
For over 20 years, people have trusted Advil Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms. Many people attribute sinus pressure to an increase in mucus which blocks their airways. While it is true that increased mucus is a symptom of the common cold, it is not always what makes you feel so stuffed up. Sinus congestion can also be associated with the swelling of the tissues in the nose known as inflammation. The result is a shrinking of your airways. Advil Cold & Sinus combines the relief of a strong decongestant to open your airways with the power of Advil to relieve the pain commonly associated with sinus pressure. This medication requires additional verification and consultation by one of our community pharmacists. A pharmacist will contact you after placing your order for consultation and order confirmation.
Advil Liqui-Gels relieve discomfort including headaches, menstrual and back pain, and are the only pain reliever that also addresses migraine symptoms of nausea and sensitivity to light and sound. The medicine in Advil Liqui-Gels is already dissolved – so it gets to work fast. Do not take Advil if taking Acetylsalicylic Acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients.